Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 90, Number 1

All articles in this issue are freely accessible.

Gel′fand-Kirillov dimension of rings of formal differential operators on affine varieties
S. P. Smith.
Proc. Amer. Math. Soc. 90 (1984), 1-8
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722404
Lie ideals and Jordan derivations of prime rings
Ram Awtar.
Proc. Amer. Math. Soc. 90 (1984), 9-14
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722405
Terminal quotient singularities in dimensions three and four
David R. Morrison and Glenn Stevens.
Proc. Amer. Math. Soc. 90 (1984), 15-20
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722406
On Sylow intersections in finite groups
Geoffrey R. Robinson.
Proc. Amer. Math. Soc. 90 (1984), 21-24
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722407
On the derivation of $x^{n}$ in a ring
Douglas Bridges and Jeffrey Bergen.
Proc. Amer. Math. Soc. 90 (1984), 25-29
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722408
On Noetherianness of Nash rings
Fulvio Mora and Mario Raimondo.
Proc. Amer. Math. Soc. 90 (1984), 30-34
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722409
Quotient groups of finite groups
Pamela A. Ferguson.
Proc. Amer. Math. Soc. 90 (1984), 35-39
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722410
Relative Barr-Rinehart and cotriple cohomology groups are isomorphic
D. H. Van Osdol.
Proc. Amer. Math. Soc. 90 (1984), 40-42
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722411
Mullin’s sequence of primes is not monotonic
Thorkil Naur.
Proc. Amer. Math. Soc. 90 (1984), 43-44
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722412
Co-well-powered reflective subcategories
Rudolf-E. Hoffmann.
Proc. Amer. Math. Soc. 90 (1984), 45-46
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722413
On the generalized potential problem for a surface of revolution
V. I. Fabrikant, T. S. Sankar and M. N. S. Swamy.
Proc. Amer. Math. Soc. 90 (1984), 47-56
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722414
Tales about tails
Haakon Waadeland.
Proc. Amer. Math. Soc. 90 (1984), 57-64
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722415
Oscillation theorems for $n$th order nonlinear differential equations with deviating arguments
S. R. Grace and B. S. Lalli.
Proc. Amer. Math. Soc. 90 (1984), 65-70
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722416
Weighted group algebra as an ideal in its second dual space
F. Ghahramani.
Proc. Amer. Math. Soc. 90 (1984), 71-76
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722417
On a problem of Erdős on sequences and measurable sets
K. J. Falconer.
Proc. Amer. Math. Soc. 90 (1984), 77-78
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722418
Tarski’s extension theorem for group-valued charges
Vincenzo Aversa and K. P. S. Bhaskara Rao.
Proc. Amer. Math. Soc. 90 (1984), 79-82
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722419
A stronger metric for closed operators in Hilbert space
William E. Kaufman.
Proc. Amer. Math. Soc. 90 (1984), 83-87
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722420
A test for holomorphy in the unit ball of $C^{n}$
Carlos A. Berenstein.
Proc. Amer. Math. Soc. 90 (1984), 88-90
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722421
Analyticity preserving properties of resolvents for degenerate diffusion operators in one dimension
Masaaki Tsuchiya.
Proc. Amer. Math. Soc. 90 (1984), 91-94
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722422
A remark on the Hardy-Littlewood inequality
John R. McMullen and Bernice Sharp.
Proc. Amer. Math. Soc. 90 (1984), 95-96
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722423
Killing vector fields and holonomy algebras
Carlos Currás-Bosch.
Proc. Amer. Math. Soc. 90 (1984), 97-102
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722424
A technique for proving uniformity
Howard Becker.
Proc. Amer. Math. Soc. 90 (1984), 103-106
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722425
Reversing the Berry-Esseen inequality
Peter Hall and A. D. Barbour.
Proc. Amer. Math. Soc. 90 (1984), 107-110
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722426
A fixed point theorem for simplicial complexes whose fundamental groups are free products
Frank Raymond.
Proc. Amer. Math. Soc. 90 (1984), 111-117
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722427
Property $C$ and fine homotopy equivalences
Jan van Mill and Jerzy Mogilski.
Proc. Amer. Math. Soc. 90 (1984), 118-120
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722429
On countable compactness and sequential compactness
Hao Xuan Zhou.
Proc. Amer. Math. Soc. 90 (1984), 121-127
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722428
A generalization of Altman’s ordering principle
Mihai Turinici.
Proc. Amer. Math. Soc. 90 (1984), 128-132
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722430
The equivalence of zero span and zero semispan
James Francis Davis.
Proc. Amer. Math. Soc. 90 (1984), 133-138
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722431
Embedding phenomena based upon decomposition theory: locally spherical but wild codimension one spheres
Robert J. Daverman.
Proc. Amer. Math. Soc. 90 (1984), 139-144
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722432
The Gel′fand subalgebra of real or non-Archimedean valued continuous functions
Jesús M. Domínguez.
Proc. Amer. Math. Soc. 90 (1984), 145-148
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722433
Minimax theorems for ANRs
J. F. McClendon.
Proc. Amer. Math. Soc. 90 (1984), 149-154
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722434
Almost-quaternion $(m-1)$-substructures on $S^{4m-3}$
Turgut Önder.
Proc. Amer. Math. Soc. 90 (1984), 155-156
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722435
Resolving acyclic images of nonorientable three-manifolds
Dušan Repovš and R. C. Lacher.
Proc. Amer. Math. Soc. 90 (1984), 157-161
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722436
Virtual permutations of $Z[Z^{n}]$ complexes
Michael Maller and Jennifer Whitehead.
Proc. Amer. Math. Soc. 90 (1984), 162-166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722437
Orientable products in $\mathcal{N}$
Howard Osborn.
Proc. Amer. Math. Soc. 90 (1984), 167-170
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722438
An elementary proof of the Russo-Dye theorem
L. Terrell Gardner.
Proc. Amer. Math. Soc. 90 (1984), 171
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722439
Erratum: “A simple proof of the extension theorem of sequences of divided powers in characteristic $p$” [Proc. Amer. Math. Soc. 84 (1982), no. 2, 175–178; MR 83e:16011]
Mitsuhiro Takeuchi.
Proc. Amer. Math. Soc. 90 (1984), 172
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 722440
American Mathematical Society